# SDR MASA2011041202388

- Difficulty date: April 9, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 19,248 hours, 15,199 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: P93A25602
- Part serial: A98905W
- Condition: Faulty
- Location: Fuel System
- Part time: 19,440 hours, 14,853 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNCONTROLLED FUEL TRANSFER LT TO RT TANK.  MX R2 CROSS FLOW PUMP.
